Opuscula Mathematica
Opuscula Math. 34, no. 2 (), 257-269
http://dx.doi.org/10.7494/OpMath.2014.34.2.257
Opuscula Mathematica

On reconstructing an unknown coordinate of a nonlinear system of differential equations




Abstract. The paper discusses a method of auxiliary controlled models and the application of this method to solving problems of dynamical reconstruction of an unknown coordinate in a nonlinear system of differential equations. The solving algorithm, which is stable with respect to informational noises and computational errors, is presented.
Keywords: ordinary differential equations, inverse problems.
Mathematics Subject Classification: 34A55, 49N45.
Cite this article as:
Marina Blizorukova, Alexander Kuklin, Vyacheslav Maksimov, On reconstructing an unknown coordinate of a nonlinear system of differential equations, Opuscula Math. 34, no. 2 (2014), 257-269, http://dx.doi.org/10.7494/OpMath.2014.34.2.257
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.